# SDR QXEA200601278

- Difficulty date: May 19, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 17,519 hours, 25,503 cycles
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: MI5853505
- Part serial: 1900
- Condition: Failed
- Location: Radar
- Part time: 112,896 hours, 118,479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YKM FLIGHT NR 2009 TO SEA, WEATHER RADAR WILL NOT PAINT.  MAINTENANCE REPLACED RT, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
